# SDR SWAA2022092283064

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 54,342 hours, 32,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE IS DIFFICULT TO ENGAGE AND DISENGAGE / [01] REPOSITIONED FWD ENTRY DOOR SLIDE GIRT BAR FLAP IAW AMM 25-66-01.
